Orthogonal polynomial solutions of linear ordinary differential equations

Cited 34 time in webofscience Cited 0 time in scopus
  • Hit : 160
  • Download : 0
This paper surveys the latest known results concerning the classification of differential equations of the form [GRAPHICS] having a sequence of polynomial eigenfunctions {p(n)(x)}(n=0)(infinity) that are orthogonal with respect to some real bilinear form. Since the publishing of the Erice Report in 1990, several new significant results and generalizations have been discovered. (C) 2001 Elsevier Science B.V. All rights reserved.
Publisher
ELSEVIER SCIENCE BV
Issue Date
2001-08
Language
English
Article Type
Article; Proceedings Paper
Keywords

GENERALIZED LAGUERRE-POLYNOMIALS; SOBOLEV ORTHOGONALITY; GEGENBAUER POLYNOMIALS; EIGENFUNCTIONS; OPERATORS; ZEROS; STIELTJES; MOMENTS; FORM

Citation

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.133, no.1-2, pp.85 - 109

ISSN
0377-0427
URI
http://hdl.handle.net/10203/79109
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 34 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0